DISTRIBUTED COMMUNICATIONS IN COLLISION CHANNELS WITH ERRORS

Publisher
PERGAMON-ELSEVIER SCIENCE LTD
Issue Date
1986-06
Language
ENG
Citation

COMPUTERS MATHEMATICS WITH APPLICATIONS-PART A, v.12, no.6, pp.791 - 802

ISSN
0886-9553
DOI
10.1016/0898-1221(86)90064-7
URI
http://hdl.handle.net/10203/63133
Appears in Collection
NE-Journal Papers(저널논문)
Files in This Item
There are no files associated with this item.
  • Hit : 122
  • Download : 0
  • Cited 0 times in thomson ci
This item is cited by other documents in WoS
⊙ Detail Information in WoSⓡClick to seewebofscience_button
⊙ Cited 1 items in WoSClick to see citing articles inrecords_button

qr_code

  • mendeley

    citeulike


rss_1.0 rss_2.0 atom_1.0